# SDR DALA2016013000747

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 545, RBL 57, CUSP WEB UPPER & LOWER SURFACE CORRODED & BS 550 LWR SURFACE CORRODED.  REF ORNRC 62937-0200-0125.  REMOVED CORROSION IAW SRM 53-00-00, PG 105, FIG 103. ORIGINAL THICKNESS .020" MATERIAL REMOVED .014" MATERIAL REMAINING .006".  GAUGE TAG NR 10371. OUT OF LIMITS IAW SRM 53-00-55, PG. 101, PAR 4, A. CUSP WEB PN 9930538-82 WILL BE REPLACED ON ORNC  62937-0200-0090, BS 503-BS 579.
